# SDR SWAA097935

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 53,305 hours, 44,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LATCH CORRODED.  REMOVED AND REPLACED LATCH PER SRM.
